# SDR LR7A07085

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 7075T6511090
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECKPER JOB CARD HC5211, FOUND RAMP DOOR INTERIOR BHD SUPPORT FITTING CRACKED (2 PLACES) AT RS8, RBL10.  REPAIR CARRIED OUT IAW SMP583 FIG 51-140-22.
